Averages for Multivariate Random Vectors with Random Weights

Distributional Characterization and Application


  • A.R. Soltani Shiraz University
  • Rasool Roozegar Yazd University




multivariate weighted average with random weights, multivariate Cauchy Stieltjes transform, Dirichlet distribution, multivariate stable distributions


We consider a random weights average of n independent continuous random vectors X1, ..., Xn, where random weights are cuts of [0, 1] by an increasing sequence of the order statistics of a random sample from a uniform [0, 1]. We employ the multivariate Stieltjes transform and Watson [15] celebrated formula involving the multivariate B-spline functions for distributional identification of multivariate random weights averages. We show that certain classes of Dirichlet and random scale stable random vectors are random weightes averages.



How to Cite

Soltani , A., & Roozegar , R. (2020). Averages for Multivariate Random Vectors with Random Weights: Distributional Characterization and Application. REVSTAT-Statistical Journal, 18(4), 453–460. https://doi.org/10.57805/revstat.v18i4.311